Illinois Journal of Mathematics

Inversion of Toeplitz matrices

Alberto Calderón, Frank Spitzer, and Harold Widom

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 3, Issue 4 (1959), 490-498.

Dates
First available in Project Euclid: 13 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255455456

Digital Object Identifier
doi:10.1215/ijm/1255455456

Mathematical Reviews number (MathSciNet)
MR0121652

Zentralblatt MATH identifier
0091.11101

Subjects
Primary: 46.00
Secondary: 42.00

Citation

Calderón, Alberto; Spitzer, Frank; Widom, Harold. Inversion of Toeplitz matrices. Illinois J. Math. 3 (1959), no. 4, 490--498. doi:10.1215/ijm/1255455456. https://projecteuclid.org/euclid.ijm/1255455456


Export citation